American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Adolf Hildebrand. An Erd\H os-Wintner theorem for differences of additive functions . Trans. Amer. Math. Soc. 310 (1988) 257-276. MR 965752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] P. D. T. A. Elliott. Persistence of form and the value group of reducible cubics . Trans. Amer. Math. Soc. 299 (1987) 133-143. MR 869403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Børge Jessen and Aurel Wintner. Distribution functions and the Riemann zeta function . Trans. Amer. Math. Soc. 38 (1935) 48-88. MR 1501802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1